My story


#1

Hello guys,

first i want to tell you that english is not my native language, so i hope
its good enough for you to read my story.

i’m 34yo , i took propecia at 2003, for 2 months , and stopped cold turkey.
i took it for hair loss, like the rest of you
i think it was 10 days after i took the first pill that i started to feel “no myself”
and i think you are the only one in this world that can unerstand what do i mean by that.
something inside me has changed, i was a happy guy all my live, never had depression or anxiety
and at first, i just really didn’t understand the this poison , 10 days after i stated taking it
i felt diffrent, i got angry on friends and family without any reason, i just felt this anger inside of me
and i was always been a calm and understanding person, with a smile and ready to hear and help everyone i knew.
but suddenly, in those days, i felt my brain is closed, couldd not talk on the phone more that 2 minutes
i started to hang up on people, and later told them the phone line is faulty, i just couldn’t handle the conversation
it was too hard on my mind…
i think, after the 14 day of taking this poison i started to have memory problems, i would go to the kitchen to grab
something to eat and when i got there, i didn’t know what i’m doing in the kitchen for the first place!
i talked to a friend who ask me some question, and i told him i will give him reply soon.
he called me two hours later and ask for my respond, and i felt anxious, cause i didnt know what was his quesiton…
i felt very wrong, nothing was normal…
in this period, two friends of mine came to visit my house, and when i heard them knocking, i just felt so anxious
that i would hide behind my blanket, i felt fear… and i didn’t know why… they were my best friends.
in the first month of taking this poison i found out, for the first time in my life, that porno movies dont do anything !
i remeber the first time i played a porno movie, and wanted to masturbate
but then i felt something bizzare… i felt the movie dont do anything to my mind and to my penis
i started masturbated and felt nothing down there…
in that period i also become shaky with no reason… my hand shaked all the time, and i go to the doctor who asked me
to go to neurologic doctor , but that doctor didn’t know why i’m trembling in such young age
he said maybe its something genetic that sometimes runs in families…
i got lost… and still didnt though anything regarding propecia
i thought to myself maybe i’m stressed, maybes its bcz i took some advil for my headache
and that did something to my penis??! i didn’t really knew, all i knew about propecia
is that its a new drug like the doctor told me, that will stop my hair from falling, and its expensive and worth it…
finally, after 1.5 months , one day i started to search the internet for propecia side effects…
and that was the day i got really anxious… i now understand what happening to me…
and by the end of that week i took the package and dropped each pill into the toilet…
i thought to myself… OK, i will wait few days and everything will be fine again
i didn’t know a drug can make such an impact on human body, i didn’t knew nothing back then about medicines or health problems
i was young and healthy , good looking guy with a great motivation and a wondeful libido and vitality.
the month has passed… and i didn’t become better, i become much worse.
there were times i thought to myself maybe something elese happend to my body, i didnt want to believe i did this mess to myself by
taking that poison.
the first year off was hell… i couldnt sleep, i couldnt communicate with friends, i just was in my dark place
i started to understand things are not getting better, and by the second year i understand i had Anhedonia
full blown anhedonia, i couldnt enjoy anything i did, go out with friends and felt empy…
the years past by me, i didnt live them, i felt disconnected from myself, from my body
i never had any sexual thought, i never dreamed on anything sexual anymore
i lost my morning ertections, i lost my penis sensitivity, it felt numb, dead… it felt shrunk without any sensation.
i went to urologist who checked my penis and said its seems ok, and the testicles feel ok too
but i told him i dont have any libido or erections, and he told me its not the propecia i took two years ago
its not connected to it in any way, its stress or other mental issues… i felt very angry and went away
and never came back to this doctor.
i asked my family doctor, who is a friend to run some hormone blood test
and to our suprise, my total testosterone was sky high! 48nmol/l, twice the maximum testosterone
a male should have.
that was beyond bizzare, my doctor didn’t understand how my libido is zero and my testosterone is sky high
all my hormone tests came back fine! and testosterone all those years are very high, now its 30nmol/l whice is
a little higher than maxium.
all those years and my testosterone is so high and my libido is not exist!
we tried together so many drug options over those years
he even gave me testosterone injection one time to see if its help
but i felt even worse after that.
i bought all supplemnt available.
i tried andractim gel - it did nothing and makes me feel sicker than usual.
i tried proviron - the same - nothing, zero, sicker.
in 2009, 5 years after my crash i wanted to try something new, not related to hormones
i tried Wellbutrin, and after 3 days, i woke up one morning with a boner, with libido and with happiness…
i couldnt believe it, and wanted it to stay like that for ever
i finally got my libido back, and i felt ALIVE! i was so happy that morning
i wanted to do things, i got motivated , my BRAIN FOG vanished!
the brain fog that was my reality for all those years just dissapeared, and never came back again.
my brain cleared from brain fog, but the libido subside within two weeks
i stopped wellbutrin, and even after stopping it, 6 months later, i still felt 20% libido
but not sexual thoughts. i could only masturbate and fill something good, but didnt thought about sex
only when i put some porno on, i could masturbate and enjoy it some how…
i didn’t take any drug or supplements that year
i was happy that i finally felt 20% human again, and it was enough for me.
but a year later, things got worse again, libido dropped
i tried wellbutrin again but this time it didnt work anymore. i quit it again.
i got anxious again, but this time it was bcz of a life situation who made me anxious
and i needed something to calm myself down, so the doctor gave me ativan
i took 1mg ativan for 1 year, every day, and after the first week, my libido got back to me
i felt normal in that area, but only 30-40% libidio, it was enough
but then again, after 6 month on ativan, libido got to 10% and down
and i started to withdrawal ativan, very slowly, it took me 8 month to witdhrawal ativan
and i did it finally.
after that, the anhedonia got even worse, i felt numb, didnt have any feelings again, but this time
even worse, i lost the feeling of nostalhy whice was always the only feeling i kept feeling.
over the years, i tried alot of supplements
some of them helped for a while, lik l-tyrosine, DLPA, tribulus
and i find that IBUPROFEN can do magic some times, but not always
its just clear my mind and give me some small windows to normality sometimes
but it cant be used more than two days, bcz it can do worse, and after using it more than two days
i feel sometimes wierd and its lost the effect on me.
i tried DHEA - made me nausea
i tried pregnenolone - the same happend.
sometimes alcohol help with libido, but i hate alcohol and feel even worse the next day, so i dont drink it.
L-theanine sometimes give me my libido for one day or more
coffee give me libido sometimes, but makes me aggitated.
and sometimes, like the last 2 month, everything vanished, and i feel 0 libido and 100% anhedonia, like i feel this days.
i tried everything that last month, but this time nothing helps, so i just wait, i know it will be back in few days or months
but it will be back for few days.
i learned to live it with, but its hard… you know
i took Levodopa one day, and i felt great with it, but it a hard drug for parkinson, and it made me feel nausea.

i also want to mention that Mebendazole makes things better sometimes… it a anti worms drug
also, the only thing so far that made me feel 80% libido was antibiotics - AUGMENTIN
i took it after some operation i had, and it made me my old self for those 10 days i took it
after i stopped… the feeling dissapear with the libido…

so thats it for now, i will be happy to answer every question you have.

thank you guys!